# SDR DALA2018071604510

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 57,024 hours, 20,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. MAINTENANCE REINSTALLED LENS. OPS CK OK PER AMM 33-51.
